# SDR SCNA201812242134

- Difficulty date: December 22, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 45,601 hours, 18,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 947-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THRU BOLT HOLE FOR FLOOR SUPPORT BEAM WITH DRAIN HOLE BETWEEN STA 947.5-986.5, JUST INSIDE OF R2 DOOR. REMOVED AND REPLACED FLOOR SUPPORT BEAM AT STA 947-967 RBL 47.
